# SDR UALA2013050803236

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 55,841 hours, 20,669 cycles
- Engine: Pwa PW2037
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Exposed
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK HAS BARE WIRES SHOWING.  REPLACED MASK, OPS NORMAL.
